The stable rationality of quotient spaces for simply connected groups

Research output: Contribution to journalArticlepeer-review

Abstract

Stable rationality of quotient varieties V/G is proved for representations V of simply connected groups G that have a trivial stabilizer of a generic point.

Original languageEnglish (US)
Pages (from-to)1-14
Number of pages14
JournalMathematics of the USSR - Sbornik
Volume58
Issue number1
DOIs
StatePublished - Feb 28 1987

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The stable rationality of quotient spaces for simply connected groups'. Together they form a unique fingerprint.

Cite this